# SDR YENA201710220865

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,869 hours, 14,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE MAIN CABIN  SHEAR PLATE BETWEEN FRAMES 69 - 70.  REMOVED AND REPLACED THE SHEAR PLATE IAW  DWG D53471124 REV. C.
